Sobolev embedding into BMO and weak-Loo; for 1-dimensional probability measure

Filomena Feo, Joaquim Martin, M. Rosaria Posteraro

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)
2 Downloads (Pure)


© 2014 Elsevier Inc. We characterize rearrangement invariant spaces X with respect to a suitable 1-dimensional probability μ (e.g. log-concave measure) such that the Sobolev embedding{norm of matrix}u{norm of matrix}BMO(R,μ)≤C({norm of matrix}u'{norm of matrix}X+{norm of matrix}u{norm of matrix}L1(R,μ)) holds for any function u∈L1(R,μ), whose real-valued weakly derivative u' belongs to X. Here BMO(R,μ) is the space of functions with bounded mean oscillation with respect to μ. We investigate the embedding in weak-L∞(R,μ), too.
Original languageEnglish
Pages (from-to)478-495
JournalJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - 1 Feb 2015


  • 1-dimensional log-concave probability measure
  • BMO space
  • Embedding
  • Rearrangement invariant space
  • Weak-L space ∞


Dive into the research topics of 'Sobolev embedding into BMO and weak-Loo; for 1-dimensional probability measure'. Together they form a unique fingerprint.

Cite this